15% off £30 OR 20% off £40
Discount codes cannot be used with this product
Clarityn Allergy 10mg Tablets
£10.99
Relieves symptoms of hay fever, allergic rhinitis, and urticaria
Full ingredients
Active Ingredients: Loratadine 10mg. Other Ingredients: Lactose monohydrate, maize starch, magnesium stearate.
Always read the label before use
Do not take if pregnant or breastfeeding. May cause drowsiness. Contains lactose; not suitable for those with lactose intolerance. Not for children under 6 years
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.
Adults and children 6+ (weighing more than 30kg): 1 tablet once daily This product does not require any special storage instructions
3.5
2 reviews
Customer reviews below are moderated for offensive content only. They are not medical advice, should not be relied upon, and are not endorsed by Holland & Barrett. For health issues or product suitability, consult a health professional. Products are not medicinal unless stated otherwise. Find out more
Fithealthstrong - 2 months ago
Verified Purchaser
Anonymous - 3 months ago
Verified Purchaser
Product name
Price
Rating
Suitable for
£10.99
£36.63/100 g
Suitable for
-Ingredients
Compare products
Select up to 3 similar products to compare
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.